# SDR REXA201200126

- Difficulty date: January 17, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 21,436 hours, 18,997 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM CONTROL ON CENTER PEDESTAL RUNS UNCONTROLLABLY.  REMOVED AND REPLACED RUDDER AND AILERON TRIM CONTROL PANEL IAW CRJ 200 AMM 27-12-10.  OPS CHECK GOOD.
